Think this site is good, provides a lot of people with some sort of sense of reassurance, and the advice is good!
I did something incredibly stupid last week and had unprotected oral sex with an escort as long as with protected vagianl sex. I got extremely panicy and went to a private walk in doctor, he told me that it was fairly low risk and that i have probably not caught anything, ffor safety reasons i did a urine test for chlamyida and gonerreah , which have subsequently come back negative. He also gave me some zithromax just to be on the safe side. I took the zithromax and started getting a bit ill.
I developed a rash on the inside of my groin, with some small red bumps on my thigh and what looks to be a scally line going down the the skin fold between my thigh and my scrotum, it is red and itchy but hasnt spread to my scrotum or penis. I ham also very hairy down there, most of the bumps tend to be around hair follicules. I have also come down with a bit of a headache and feel generally abit unwell.
I feel as though i was feeling fine until i took the zithromax, and that my body hasnt coped with it. Or is it just that my herpes haspossibly ccome on a bit late. The incident happend a week ago by the way. I would apreciate your help. I am going to see a doctor next week, but i am very worried!!!
I don't think that you have anything wrong at all. The doctor was no doubt correct to say that the chances that you picked something up from the kind of encounter you had are quite small. The changes you describe don;t sound worrisome either. I advise you to leave the area alone so as not to confuse the issue, and to see your doctor next week as planned.
Was usign the cream and the rash seemed to be chilling out - however everything seems to have gone a bit worng now
My whold scrotum is now very red and very itchy - it is a bright red colour and itches alot - hydocortisine seems 1% seems to almost agrevate it and calm it down (can vary). I am incerdibly itchy in the groin area and was wjust wondering a few things
Is the hydrocortisine reacting badly with my scrotum and agrevating everything?
Or should i continue using the hydrocortsine on the scrotum.
My whole scrotum is compeltely red and very uncomfortable and is also very senstive to touch.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.